MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL,ADULT & LG A

Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL,ADULT & LG A
Catalog Number MDS4001PLUS
Medical Device Problem Codes Computer Software Problem (1112); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "1 of the 2 units is not working" and "a couple days ago, there was an error message, but they can't remember what it was.Now, it won't even start." she said, "it wouldn¿t attempt to blow any air into the cuff.It does not do anything now.".
 
Additional Manufacturer Narrative
The customer reported that 1 of the 2 units is not working, there was an error message but they can't remember what it was, and now it won't even start.Medline received 1 medline digital blood pressure monitor with two cuffs and tested the monitor with 4 new aa batteries according to the instructions for use; after pressing the start/stop button, there were no indications of functionality, the set and mem buttons did not perform as intended, and a visual internal inspection revealed no manufacturing defects.The complaint was confirmed.The issue shown via investigation was caused by a functional malfunction not allowing the unit to turn on properly after the start/stop button has been pressed, and the sample did not work as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MONITOR,BP,AUTO,DIGITAL,ADULT & LG A
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50840886
Report Number1417592-2026-46233
Device Sequence Number16021876
Product Code DXN
UDI-Device Identifier00888277362089
UDI-Public00888277362089
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K193627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS4001PLUS
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/11/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown